This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
What is the best SSRI to take if you have GERD already? I take stomach meds daily and usually it is pretty under control.I am going through an extremely stressful time right now and I have tried paxil and lexapro and had very bad reflux issues and had to stop within 1 week. I also have insomnia on a regular basis, and the meds made it way worse. My doctor had me try sinnequan instead, but it did not work for me. Are there some people who just cannot take SSRI's because of the side effects? Is there one that has less gastro side effects than others? Thanks for any info you can give me.
I am afraid there is no best ssri for GERD, and yes there are many people who can not tolerate any ssri. Ask your doctor about klonopin for your anxiety instead of an ssri....very little or no gastric side effects and better for anxiety and stress.
I have gerd and I am bi polar.I take mymeds at night and gerd meds in the am.
I went thorugh lots of meds before I got the right combo of celexa/zyprexa.
I also lost about 25 pounds and that helped tremendously with the gerd.And I sleep alot better
Have you talked to your doc about the concerns you are having?Have a good talk with your doc.
let me know how it goes
I prescribe benzos carefully and with a lot of education, as they can be exceptionally helpful for anxiety when used correctly. To the previous poster, I'm sorry you had such a bad experience, because it doesn't have to happen.
Benzos are good for relief of acute symptoms of anxiety while giving you a chance to work on alternative coping skills or explore other medication options with your doctor or NP.
No single medication is ever a substitute for good old-fashioned counseling and education, but can be a very helpful partner.
Benzo's are only supposed to be prescribed for only 2 to 4 weeks!!! Most doctors give these pychotic benzos out like candy and when they do the patient WILL have major sideffects and when they decide to come off will go through a lengthy tapper and feel a range of horrific withdrawl symptoms.All anyone has to do is very simple: Goggle benzo withdrawl and you will see the THOUSANDS of people that are going through hell right now!!!!
I have been on Klonopin o.5mg 1 to 2 x per day for about 2 years. I tapered off over a 2 week period and am now having blurrend vission, brain farts, stomich cramps and anxiety. I called my Dr. and her said that he was not sur I was going through withdrawl because I was on such a low dose. When I see him tomorrow i am going to recomend he check out this web site.
I think ( at this point it's very difficult) that Dr's are very uneducated on Benzo withdrawl.
Stay away from them IF YOU CAN, I know some of us dont have a choice.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.